Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access September 28, 2015

A note on Berezin-Toeplitz quantization of the Laplace operator

Alberto Della Vedova
From the journal Complex Manifolds


Given a Hodge manifold, it is introduced a self-adjoint operator on the space of endomorphisms of the global holomorphic sections of the polarization line bundle. Such operator is shown to approximate the Laplace operator on functions when composed with Berezin-Toeplitz quantization map and its adjoint, up to an error which tends to zero when taking higher powers of the polarization line bundle.


[1] S. Donaldson. Scalar Curvature and Projective Embeddings, I. J. Diff. Geometry 59, (2001), 479–522. 10.4310/jdg/1090349449Search in Google Scholar

[2] M. Bordemann, E. Meinrenken and M. Schlichenmaier. Toeplitz quantization of K¨ahler manifolds and gl(N), N → 1 limits. Comm. Math. Phys. 165 (1994), no. 2, 281–296. Search in Google Scholar

[3] M. Engliˇs. Weighted Bergman kernels and quantization. Comm. Math. Phys. 227 (2002), no. 2, 211–241. Search in Google Scholar

[4] J. Fine. Quantisation and the Hessian of the Mabuchi energy. Duke Math. J. 161, 14 (2012), 2753–2798. 10.1215/00127094-1813524Search in Google Scholar

[5] A. Ghigi. On the approximation of functions on a Hodge manifold. Annales de la facult´e des sciences de Toulouse Math´ematiques 21, 4 (2012), 769–781. 10.5802/afst.1350Search in Google Scholar

[6] A. V. Karabegov and M. Schlichenmaier. Identification of Berezin-Toeplitz deformation quantization. J. Reine Angew. Math. 540 (2001), 49–76. 10.1515/crll.2001.086Search in Google Scholar

[7] J. Keller, J. Meyer and R. Seyyedali. Quantization of the Laplacian operator on vector bundles I arXiv:1505.03836 [math.DG] Search in Google Scholar

[8] X. Ma and G. Marinescu. Holomorphic Morse inequalities and Bergman kernels. Birkh¨auser (2007). Search in Google Scholar

[9] X. Ma and G. Marinescu. Berezin-Toeplitz quantization on K¨ahler manifolds. J. Reine Angew. Math. 662 (2012), 1–56. 10.1515/CRELLE.2011.187Search in Google Scholar

[10] J. H.Rawnsley. Coherent states and K¨ahler manifolds. Quart. J. Math. Oxford Ser. (2) 28 (1977), no. 112, 403–415. Search in Google Scholar

[11] J. Rawnsley, M. Cahen and S. Gutt. Quantization of K¨ahler manifolds. I. Geometric interpretation of Berezin’s quantization. J. Geom. Phys. 7 (1990), no. 1, 45–62. Search in Google Scholar

[12] M. Schlichenmaier. Berezin-Toeplitz quantization and Berezin symbols for arbitrary compact K¨ahler manifolds. In ‘Proceedings of the XVIIth workshop on geometric methods in physics, Bia lowie˙za, Poland, July 3 – 10, 1998’ (M. Schlichenmaier, et. al. Eds.), Warsaw University Press, 45–56. arXiv:math/9902066v2 [math.QA]. Search in Google Scholar

[13] M. Schlichenmaier. Berezin-Toeplitz quantization and star products for compact K¨ahler manifolds. In ‘Mathematical Aspects of Quantization’, S. Evens, M. Gekhtman, B. C. Hall, X. Liu, C. Polini Eds. Contemporary Mathematics 583. AMS (2012). arXiv:1202.5927v3 [math.QA]. 10.1090/conm/583/11573Search in Google Scholar

[14] G. Tian. On a set of polarized K¨ahler metrics on algebraic manifolds J. Differential Geometry 32 (1990) 99–130. 10.4310/jdg/1214445039Search in Google Scholar

[15] S. Zelditch. Szeg˝o kernels and a theorem of Tian. Internat. Math. Res. Notices 1998, no. 6, 317–331. 10.1155/S107379289800021XSearch in Google Scholar

Received: 2015-5-15
Accepted: 2015-9-23
Published Online: 2015-9-28

© 2015 Alberto Della Vedova

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 3.12.2022 from
Scroll Up Arrow